MathSciNet Relay Station
MathSciNet bibliographic data
MR1111764 (92c:52002) 52-02 (52A20)
Zamfirescu, Tudor Baire categories in convexity. Atti Sem. Mat. Fis. Univ. Modena 39 (1991), no. 1, 139–164.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement